# SDR UIEA99082

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65U6624227
- Condition: Cracked
- Location: Bs 1480
- Part time: 72,098 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION OF BS 1480, FOUND LEFT OUTERCHORD SPLICE FITTING CRACKED BETWEEN HOLES NR 14 AND NR 15.  REPLACED SPLICE FITTING IAW SB 747-53A2390.  (M)
